Signature invariants of covering links

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 505
  • Download : 0
We apply the theory of signature invariants of links in rational homology spheres to covering links of homology boundary links. From patterns and Seifert matrices of homology boundary links, we derive an explicit formula to compute signature invariants of their covering links. Using the formula, we produce fused boundary links that are positive mutants of ribbon links but are not concordant to boundary links. We also show that for any finite collection of patterns, there are homology boundary links that are not concordant to any homology boundary links admitting a pattern in the collection.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2006
Language
English
Article Type
Article
Keywords

BOUNDARY LINKS; KNOT COBORDISM; CONCORDANCE

Citation

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.358, no.8, pp.3399 - 3412

ISSN
0002-9947
DOI
10.1090/S0002-9947-05-03739-6
URI
http://hdl.handle.net/10203/90984
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0